教師資料查詢 | 類別: 期刊論文 | 教師: 陳怡如 Chen Yi-ju (瀏覽個人網頁)

標題:Nonparametric smoothing in modeling logistic regression
學年94
學期2
出版(發表)日期2006/07/01
作品名稱Nonparametric smoothing in modeling logistic regression
作品名稱(其他語言)
著者Lin, Kuo-chin; Chen, Yi-ju
單位淡江大學統計學系
出版者New Delhi: TARU Publications
著錄名稱、卷期、頁數Journal of Statistics &; Management systems 9(2), pp.381-395
摘要This paper is emphasized on the logistic regression model fit with continuous and categorical covariates. A test statistic based on non-parametric local linear regression technique with optimal bandwidth which is chosen by cross validation method is proposed. This proposed test does not require a space partition of covariates or groups of the fitted values to compensate a small expected cell size. The expectation and variance of the proposed test statistic are computed and the sampling distributions of test statistic for various of logistic regression models are evaluated. We use simulations to compare the power of the new test with that of the current assessing methods for different logistic models. The proposed method is illustrated by using data from Caplehorn (1991) for the heroin addicts.
關鍵字
語言英文
ISSN0972-0510
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別印度
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!